# SDR DALA2025040702630

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,191 hours, 24,130 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DTA MONITOR INSPECTION LOG REF ERA 625264-14 FUSELAGE / SKIN BTW STA 760 AND 780 AND BTW S-15L AND S-16L / DENT. CORRECTIVE ACTION: REF ERA 625264-14. (0895249)
